MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the seal appeared incomplete or compromised.To support the investigation, two samples with opened packaging blisters and three photographs were provided for evaluation by the quality team.A visual inspection was conducted, and the seal between the top and bottom webs was found to be intact, with no defects or imperfections observed.The first photograph depicted a packaging blister top web, the second showed an opened packaging blister, and the third displayed an opened blister with foreign language text.No additional information could be obtained from the photographs.A review of the device history record was performed for material number 305211, lot 4276008.The review confirmed that no quality issues were detected during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the returned samples, the reported symptom could not be confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle filter blunt fill 18x1-1/2 had a package integrity issue.The following information was provided by the initial reporter: a defect was identified in the sealing of the product packaging.The seal was found to be incomplete or compromised, potentially affecting product integrity and sterility.This issue was observed during routine inspection prior to distribution.

Brand Name
BD NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23631221
Report Number1911916-2025-00763
Device Sequence Number9337159
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)290930(10)4276008
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305211
Device Lot Number4276008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown